# SDR UALA2009113003670

- Difficulty date: November 25, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 80,589 hours, 12,939 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 596 S36r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 596 BELOW STR 36R (LAP JOINT) HAS 2 SKIN SCRATCHES 5" LONG 0.005 DEEP.  REPAIRED REF UA-EVA-73110.
